# SDR IPXA2016101409365

- Difficulty date: September 30, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 17,828 hours, 11,265 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: A538312635202
- Condition: Gouged
- Location: Frame 47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, DAMAGE FOUND AT BACK SIDE OF FRAME 47 LT SIDE, HOLE "A", AT 12 TO 1 O'CLOCK POS. ON BACK SIDE.  REPAIRED IAW EO A300-5310-62122-A
